MathSciNet Relay Station
MathSciNet bibliographic data
MR1912219 65J15
Babolian, E.; Biazar, J. On the order of convergence of Adomian method. Appl. Math. Comput. 130 (2002), no. 2-3, 383–387.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement